On invertibility of a class of degenerate differential operators in the Lebesgue space

  • Gadoev Makhmadrakhim G., gadoev@rambler.ru North-Eastern Federal University, Mirny Polytechnic Institute (branch), 5/1 Tikhonov Street, Mirny 678170, Yakutia, Russia
  • Iskhokov Faridun S., fariduniskhokov@mail.ru Academy of Sciences of the Republic of Tajikistan, A. Dzhuraev Mathematical Institute, 299/4 Aini Street, Dushanbe 734063, Tajikistan
Keywords: partial differential operator, non-power degeneration, right-hand regularizing operator, inverse operator, partition of unity


We construct the right-hand regularizing operator for a class of partial differential operators in non-divergent form in an arbitrary (bounded or unbounded) domain in the $n$-dimensional Euclidian space with non-power degeneracy on the boundary. On its base we prove the existence of the inverse operator in the Lebesgue space.


[1]Everitt W. N., Giertz M., “Inequalities and separation for Schrodinger-type operators in $L_2(R^n)$”, R. Soc. Edinb., Sect. A, Math., v. 79, 1977, 257–265  mathscinet  zmath
[2]Brown R. C., Hinton D. B., “Two separation criteria for second order ordinary or partial differential operators”, Math. Bohem, 124:2-3 (1999), 273–292  mathscinet  zmath
[3]Otelbaev M., “Coercive estimates and separability theorems for elliptic equations in $R^n$”, Proc. Steklov Inst. Math., 161 (1984), 213–239  mathnet  mathscinet  zmath  zmath
[4]Boimatov K. Kh., “Separability theorems, weighted spaces and their applications”, Proc. Steklov Inst. Math., 170 (1987), 39–81  mathnet  mathscinet
[5]Boimatov K. Kh., “Strongly degenerate elliptic differential operators of the Triebel class”, Soviet Math. (Iz. VUZ. Matematika), 1988, no. 8, 53–63  mathnet  mathscinet
[6]Boimatov K. Kh., “Coercivity properties of strongly degenerate elliptic equations”, Dokl. Akad. Nauk, Math., 47:3 (1993), 489–497  mathnet  mathscinet  mathscinet
[7]Zayed E. M. E., Mohamed A. S., Atia H. A., “Inequalities and separation for the Laplace-Beltrami differential operator in Hilbert spaces”, J. Math. Anal. Appl., 336 (2007), 81–92  crossref  mathscinet  zmath  scopus
[8]Lizorkin P. I., “Estimates of mixed and intermediate derivatives in weighted $L_p$-norms”, Proc. Steklov Inst. Math., 156 (1983), 141–153  mathnet  mathscinet  zmath  zmath
[9]Iskhokov S. A., “Smoothness of generalized solutions to elliptic equations with non-exponential degeneracies”, Dokl. Math., 63:3 (2001), 332–338  mathnet  mathscinet  mathscinet  zmath
[10]Iskhokov S. A., “Smoothness of the generalized solution of an elliptic equation with non-power degeneracy”, Differ. Equ., 39:11 (2003), 1618–1625  mathnet  crossref  mathscinet  zmath  scopus
[11]Iskhokov S. A. Gadoev M. G. and Yakushev I. A., “Garding’s inequality for higher order elliptic operators with nonpower degeneration”, Dokl. Math., 85:2 (2012), 215–218  crossref  mathscinet  zmath  elib  scopus
[12]Kolmogorov A. N. and Fomin S. V., Elements of the theory of functions and functional analysis, Nauka, Moscow, 1976  mathscinet
How to Cite
Gadoev, M. and Iskhokov, F. (2016) “On invertibility of a class of degenerate differential operators in the Lebesgue space”, Mathematical notes of NEFU, 23(3), pp. 3-26. Available at: http://mzsvfu.ru/index.php/mz/article/view/on-invertibility-of-a-class-of-degenerate-differential-operators-in-the-lebesgue-space (Accessed: 22September2020).